# SDR UALA2011110305973

- Difficulty date: November 3, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 67,275 hours, 24,925 cycles
- Engine: Pwa PW2037
- Engine time: 54,316 hours, 20,023 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BOTH ENGINES HAVE NUMEROUS SMALL NICKS IN LEADING EDGE OF FAN BLADES.  NR 2 ENG (SER # 727119) HAS A 11TH STAGE COMPRESSOR BLADE WITH TWO DENTS APPROX 3-4 INCHES FROM TIP.  THE FIRST DENT IS .053 IN LONG BY .030 DEEP, THE SECOND DENT IS .041 LONG BY .025 DEEP.  THE DENTS ARE SEPARATED BY .080 INCH.  BORO ACPD REF LM2157.  ENG IS WITHIN 4 CYCLE MAX FLYBACK LIMIT.  DAMAGE IS REPAIRABLE REF MM.  ENG IS WITHIN 4 CYC FLYBACK LIMIT.  NR 2 ENGINE LPC HAS NUMEROUS SMALL NICKS IN LEADING EDGE OF FAN BLADES. BLENDED LEADING EDGE OF ALL FAN BLADES, ALL WITHIN LIMITS. ACCMP'D HFEC INSP OF FAN BLADES ON NR 2 ENGINE, NO CRACKS FOUND AT THIS TIME REF NDT 72-1-401 PART6. NR 1 ENG SAND INJESTION BORESCOPE INSP, ESN 726574, 15TH STAGE COMPRESSOR BLADE HAS IMPACT DAMAGE IN AREA 'C' THAT MEASURE MORE THAN .125. PER AMM 4 CYCLE FLYBACK (MAXIMUM) IS PERMITTED FOR ENGINE REMOVAL. COMPLETED BORO OF HPC AND HPT AS CALLED FOR REF MM72-00-00-0601 PARA F. SAND INGESTION. NO FURTHER LIMITING DEFECTS FOUND.
